# SDR QXEA2021122200562

- Difficulty date: December 21, 2021
- Submitted: December 22, 2021
- Operation: Air carrier
- Aircraft: N451QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4457
- Aircraft time: 17,190 hours, 18,705 cycles
- System (JASC): 3300 · Lighting System
- Part: Battery Pack
- Part number: 6138001
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CABIN EMERGENCY LIGHTS FAIL OPS TEST. REMOVED FROM SERVICE. REMOVED & REPLACED EMERGENCY LIGHT BATTERIES IN BATTERY BOX 3 PER Q400 AMM TASKS 33-51-01-000-802 AND 33-51-01-400-802 OPS CHECK STILL REQUIRED.COMPLETED INSTALL OF BATTERIES IN BATTERY BOX 3. OPS CHECKED REF Q400 AMM TASK 33-51-00-710-802. CHECKS NORMAL. AIRCRAFT RETURNED TO SERVICE.
